# SDR QFY2002F00001

- Difficulty date: June 12, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N22AF
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600129
- Engine: Pwa JT15D1
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Electrode
- Part number: 01049586
- Condition: Loose
- Location: Igniter
- Part time: 150 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ELECTRODE IGNITER WAS FOUND TO BE LOOSE IN THREE OUT OF FOUR IGNITERS INSTALLED ON AIRCRAFT AT PHASE INSPECTION.
